# SDR ASOA20130326099

- Difficulty date: March 27, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145LR
- Aircraft serial: 145100
- Aircraft time: 34,688 hours, 26,241 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK CARGO DOOR CUTOUT LWR MEMBER CORRODED.  MX PERFORMED REPAIR ON CARGO DOOR CUT-OUT LWR MEMBER IAW SRM 51-20-01 AND CPM 51-21-06.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
